Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Hilbert-Schmidt Hankel operators on the Bergman space


Author: Ke He Zhu
Journal: Proc. Amer. Math. Soc. 109 (1990), 721-730
MSC: Primary 47B35; Secondary 32A99, 46E20, 47B10
MathSciNet review: 1013987
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that there are no nonzero Hilbert-Schmidt Hankel operators on the Bergman space of the open unit ball in $ {{\mathbf{C}}^n}$ with antiholomorphic symbols when $ n \geq 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35, 32A99, 46E20, 47B10

Retrieve articles in all journals with MSC: 47B35, 32A99, 46E20, 47B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1013987-7
Article copyright: © Copyright 1990 American Mathematical Society